Alert archive / Idaho / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 7, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Jun 10, 2000, 11:52 AM MDT for Bonneville County, Jefferson County, Idaho. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2000, 11:52 AM MDT (17:52 UTC)
- Expired
- Jun 10, 2000, 12:35 PM MDT
- In force
- 43 min
- Issued by
- NWS Pocatello, ID
- Area
- Whole counties
Counties Bonneville County, ID, Jefferson County, ID
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 5.9 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2273 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
804 WUUS55 KPIH 101746 SVRPIH IDC019-051-101835- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID 1152 AM MDT SAT JUN 10 2000 THE NATIONAL WEATHER SERVICE IN POCATELLO/IDAHO FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN BONNEVILLE COUNTY IN SOUTHEASTERN IDAHO SOUTHERN JEFFERSON COUNTY IN EASTERN IDAHO * UNTIL 1235 PM MDT * AT 1135 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 2 MILES WEST OF IDAHO FALLS... MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OSGOOD AT 1150 AM INTERSTATE 15 NEAR EXIT 128 AT 1153 AM MENAN AT 1200 NOON REXBURG AT 1220 PM THIS STORM IS LIKELY TO HAVE LARGE HAIL GREATER THAN 3/4 INCH... WINDS GUSTING TO 45 MPH...AND BRIEF BUT HEAVY RAIN. JAM N
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 9:00 AM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 10, 9:00 AM MDT, 2 hours 52 minutes before
SOUTHEAST IDAHO AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID 855 AM MDT FRI JUN 09 2000 MORNING GUIDANCE AGREEING WITH SATELLITE VERY WELL. THETA-E RIDGE EXPECTED OVER THE FORECAST AREA BY THIS AFTERNOON WITH GOOD SURFACE MOISTURE FLUX CONVERGENCE OVER THE WESTERN EDGE OF THE F/A. MAIN FOCUS FOR CONVECTION SEEMS TO BE OVER CENTRAL ID MTS AND PERHAPS UPPER SNAKE HIGHLANDS WITH THE ADDITIONAL EFFECT OF TERRAIN FORCING. ONLY THING NOT WELL PLACED IS SYNOPTIC FORCING. RIGHT EXIT REGION OF JET PASSING OVER THE FORECAST AREA DURING THE AFTERNOON WILL NOT HELP...SO DONT EXPECT ANYTHING STRONG OR SEVERE IN SE IDAHO. WILL CHANGE WORDING OF ZONES 22..23..AND 31 TO SCATTERED FROM CHANCE. MINOR TWEAKING TO TODAYS HIGHS ZONE 22..23..32 TO REFLECT WARMING TREND. MESSICK BYI 73/48/80 200 .KSFX 88D...OPERATIONAL...VCP 32. .PIH...NONE. PIH BB 074/046 079/048 082 13220
Nearby
Severe Thunderstorm Warnings in Idaho, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.